# SDR SWAA2024010422706

- Difficulty date: November 18, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS695 RBL24.75 AND WL200 AT PASSENGER CABIN 2023-719581<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS695 RBL24.75 AND WL200 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DRAWING #273A9110 REV. A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
